# SDR ASOA20121229123

- Difficulty date: December 29, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 34,491 hours, 26,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT SIDE OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R THE LT OVERWING EXTERIOR EMERGENCY EXIT LIGHT ASSY WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
